Vol. 109, No. 2, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Circle actions on homotopy spheres with codimension 4 fixed point set

Ronald Fintushel and Peter Sie Pao

Vol. 109 (1983), No. 2, 349–362
Abstract

In this paper we give a complete equivariant classification of smooth S1 actions on homotopy spheres with codimension 4 fixed point set and point out a relationship with a natural generalization of the twist-spinning process for knots.

Mathematical Subject Classification 2000
Primary: 57S25
Secondary: 57Q45
Milestones
Received: 22 June 1979
Revised: 28 January 1983
Published: 1 December 1983
Authors
Ronald Fintushel
Department of Mathematics
Michigan State University
Wells Hall
East Lansing MI 48824-1027
United States
http://www.math.msu.edu/~ronfint/
Peter Sie Pao